A new approach to the space-charge problem


Budd, C.J. and Wheeler, A.A. (1988) A new approach to the space-charge problem. Proceedings of the Royal Society of London A, 417, (1853), 389-415.

Download

Full text not available from this repository.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: University Structure - Pre August 2011 > School of Mathematics > Applied Mathematics
ePrint ID: 1413
Date Deposited: 05 Apr 2004
Last Modified: 27 Mar 2014 18:00
URI: http://eprints.soton.ac.uk/id/eprint/1413

Actions (login required)

View Item View Item